| Catalog Number |
03-5300-3 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a 5008x bloodline had a pin hole in the arterial tubing causing air to enter the bloodline five minutes after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a 5008x hd machine, alarmed appropriately with a blood leak alarm.A fme dialyzer was in use.The defect was noted to be right above where the arterial clamp is when the lines are on the machine.There were no loose connections or issues noted during priming.There were no changes in pressure or blood flow rate during treatment.The patient¿s estimated blood loss (ebl) is 300ml.The patient was restarted on the same machine and treatment completed successfully with new supplies.There was no patient injury or medical intervention required due to the reported event.The complaint device is not available to be returned to the manufacturer for evaluation.
Event or Problem Description
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.